# SDR 2001UALA01916

- Difficulty date: August 31, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 312 FLOORBEAM UPPER SURFACE LBL 5 TO RBL 8 CORROSION REMOVAL MATERIAL LOSS IS BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED ORIGINAL REPAIR AND FABRICATED NEW REPAIR PARTS FOR UPPER CAP DOUBLE FLANGE REPAIR.  INSTALLED DOUBLER FLANGE REPAIR ANGLES WITH NEW T-CAP.
